Chemists Own Ibuprofen Plus Paracetamol Duo 12 Tablets

Chemists Own Ibuprofen Plus Paracetamol Duo 12 Tablets

Brand: Chemists Own
Categories: Medications, Pain Relief
Catalogue ID:1017317
Product Code: 9350299010442
Availability: In Stock
  • $5.95
    $4.99

    Save $0.96


This product has a maximum quantity of 1

Product Descriptions

Provides temporary relief of pain, including pain where inflammation is present.

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Chemists Own Ibuprofen Plus Paracetamol Duo 12 Tablets

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Active Ingredients

Ibuprofen 200mg, Paracetamol 500mg

Directions of Use

Dosage: Adults under 65 years and children from 12 years: Take one tablet with a large glass of water. Repeat dose every eight hours as required, up to a maximum of three tablets in 24 hours. Do not use in children under 12 years or adults aged 65 years or over. Keep to the recommended dose. Don’t take this medicine for more than a few days at a time for adults or more than 48 hours for children and adolescents aged 12-18 years unless advised to by a doctor. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.

Storage Instructions: Store Below 25ºC

Warnings and Safety Information

Do not take Chemists’ Own Ibuprofen +Paracetamol Duo: If you have, or have had, a stomach ulcer or other stomach disorders, if you are allergic to ibuprofen, paracetamol, aspirin or other anti-inflammatory medicines, if you are pregnant or breastfeeding, if you are a heavy drinker, if you have impaired kidney function, impaired liver function or heart problems, if you are aged 65 years or over, with other medicines containing ibuprofen, paracetamol, aspirin or other anti-inflammatory medicines, if you have asthma

Tags: Chemists Own Ibuprofen Plus Paracetamol Duo 12 Tablets, 9350299010442, Pain Relief

Pharmacy Action Diarrhoea Relief 20 Capsules

For effective relief of diarrhoea within 1-3 hours. Provides effective symptomatic relief of diarrho..

$2.39
Best Price Ex Tax: $2.39

Allereze 10mg 50 Tablets

Product DescriptionsAllereze rlieves the symptoms of :Sneezing ; runny nose ; itchy,watery eyes in h..

$12.99
Best Price Ex Tax: $12.99

Mersynofen 12 Tablets

Product DescriptionsWhat Does Mersynofen Offer?Long lasting pain relief – Up to 8 hours pain relief ..

$5.49
Best Price Ex Tax: $5.49

Rafen Ibuprofen 200mg 50 Tablets

General InformationFor the temporaary relief of pain where inflammation is present Indications50 tab..

$4.69
Best Price Ex Tax: $4.69

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email